# SDR ASAA2020031332414

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,618 hours, 9,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THROUGH 16,000 RT PACK CAUTION LIGHT ILLUMINATED. ACCOMPLISHED QRH PROCEDURE & PACK LIGHT WENT OUT BUT REILLUMINATED AFTER 1 MIN. REACCOMPLISHED QRH PROCEDURE WITH HIGHER TEMP INCREASE WITH SAME RESULT. TURNED RT PACK OFF & CLOSED ISOLATION VALVE WITH RT PACK TEMP AT 60 DEG. C. TEMP COOLED AT CRUISE, PACK RESET , WITH RT PACK OFF. GROUNDED - YES. RT PACK INSPECTED - NO DEFEECTS - ZTC'S NO FAULTS - RAN RT PACK OP'S NORMAL.
